Title: Fluctuations and Response of Nonequilibrium States
Authors: Baiesi, Marco
Maes, Christian
Wynants, BRam # ×
Issue Date: Jul-2009
Publisher: Amer physical soc
Series Title: Physical review letters vol:103 issue:1 pages:1-4
Article number: 010602
Abstract: A generalized fluctuation-response relation is found for thermal systems driven out of equilibrium. Its derivation is independent of many details of the dynamics, which is only required to be first order. The result gives a correction to the equilibrium fluctuation-dissipation theorem, in terms of the correlation between observable and excess in dynamical activity caused by the perturbation. Previous approaches to this problem are recovered and extended in a unifying scheme.
ISSN: 0031-9007
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Theoretical Physics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
0902.3955.pdfMain article Published 142KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science